# SDR UALA2012100805670

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,675 hours, 9,698 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 17
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R RIGHT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610380 LATCHD DC MODE MSG-3610380 LATCHD DC MODE.  REPLACED PRSOV VALVE AND CONTROLLER PER MM FOR PRSOV AND MM FOR CONTROLLER BLEED SYSTEM CHECKS OK PER MM.  OK FOR SERVICE.
